# SDR IXXA20180617027

- Difficulty date: June 12, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 81,334 hours, 20,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREDEPARTURE CHECK: FLIGHT COMPARTMENT EMERGENCY EXIT SINGLE LIGHT INOPERATIVE. GENERAL VISUAL INSPECTION. CLEANED AND SECURED CONNECTOR. OPERATIONAL CHECK SATISFACTORY IAW B767 AMM 33-51-01. FAULT NOT DUPLICATED. NO FURTHER DEFECTS NOTED. NO PREVIOUS HISTORY OF DISCREPANCIES FOR SYS. ACFT RELEASED TO SERVICE.
